PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 67 | 1 | 61-67
Tytuł artykułu

Some decidable theories with finitely many covers which are decidable and algorithmically found

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In any recursive algebraic language, I find an interval of the lattice of equational theories, every element of which has finitely many covers. With every finite set of equations of this language, an equational theory of this interval is associated, which is decidable with decidable covers that can be algorithmically found. If the language is finite, both this theory and its covers are finitely based. Also, for every finite language and for every natural number n, I construct a finitely based decidable theory together with its exactly n covers which are decidable and finitely based. The construction is algorithmic.
Słowa kluczowe
Rocznik
Tom
67
Numer
1
Strony
61-67
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-05-05
poprawiono
1993-09-02
Twórcy
  • Department of Mathematics, Faculty of Science, Aristotle University, Thessaloniki, Greece
Bibliografia
  • [1] A. Ehrenfeucht, Decidability at the theory of one function, Notices Amer. Math. Soc. 6 (1959), 268.
  • [2] J. Ježek, Primitive classes of algebras with unary and nullary operations, Colloq. Math. 20 (1969), 159-179.
  • [3] C. Kalfa, Covering relation in the language of mono-unary algebras with at most one constant symbol, Algebra Universalis 26 (1989), 143-148.
  • [4] G. F. McNulty, Covering in the lattice of equational theories and some properties of term finite theories, ibid. 15 (1982), 115-125.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv67i1p61bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.